# SDR AALA20170705001

- Difficulty date: July 4, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N106NN
- Make and model: Airbus A321-231
- Aircraft serial: 5932
- Aircraft time: 12,722 hours, 2,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 14555
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT SYSTEM TEST (CIDS 1), ACTIVE FAULT AT (14WL) MID RIGHT.  REPLACED THE POWER SUPPLY IAW AMM 33-51-38.  ACCOMPLISHED A SATISFACTORY OPERATIONAL TEST IAW AMM 33-51-00.
